# SDR SIMA20150120004

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,519 hours, 24,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009120
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FLASHLIGHT ON & OFF SWITCH BROKEN & MISSING.   R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.
